# SDR SIM2008F00025

- Difficulty date: September 5, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3448 CREW REPORTED ODD ODOR COMING FROM LAST 2 ROWS OF CABIN.  ACFT REMOVED FROM SERVICE. INSPECTED AND FOUND BALLAST AT 16A CEILING BURNED. REMOVED AND REPLACED BALLAST ABOVE ROW 16A IAW EMB 145 AMM 33-21-05 OPERATIONAL CHECKED GOOD. NO FURTHER ODOR NOTED. (K)
